# SDR 2004000004

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 113,249 hours, 22,088 cycles
- Engine: Ge CF650C2
- Engine time: 67,283 hours, 13,053 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE OIL LOSS, APPROXIMATELY 2 QTS. PER HOUR.  MX ADVISED CREW TO RETURN TO BWI FOR REPAIRS.  REPLACED GASKET ON OIL VENT LINE FOR B-SUMP AND OIL TANK.  RAN ENGINE AT POWER. NO FURTHER LEAKING NOTED.
